I am a Bipolar 74 old male and the VA syck has had me on Citalopram and lithium for over 12 years. The meds work well on my bipolar broblem, but for the past 5 years I have not been able reach orgasum. The litte BLUE pill works O.K. I just loose everything before completion. I am in very good health and active. Do you have any advice to help my problem?
I am not certain about these things, being 48. But it would be my suspicion that regardless of sexual aids on the market, it might just be the case that once we hit into a certain age of our lives, there are certain limitations we have to accept concerning our accelerating ages. You are no longer a young man, and it would be probable that the majority of men at 74 would be facing similar difficulties, with OR without drugs. So just as it goes with menopause, advancing age concerning matters sexual most likely hits us all sooner or later. I wouldn't be inclined to blame the lithium... more likely it's the age at this stage.
Hey there Sargent 427,I think u should try masturbating before u get intimate that way ur not so excited and it will last until its time... my experience w/lithium has made me so excited that I wake in the middle of the night and have to please myself in order to go back to sleep... well it could be any of my meds but it does go away when I stop my lithium... I do that bc it gives me terrible stomach aches and I cant eat..but I started taking lithium carb450mg. ER 4 days ago... so we shall see... Im just sayin'. U may be 74, but it sounds like u still want to enjoy a healthy sex life... me too... but my partner is in a wheelchair:( so it is left up to me... lol best of luck... Tina
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jan 2011 • 3 answers
Posted 23 Aug 2011 • 6 answers
Posted 30 Sep 2011 • 3 answers
Posted 16 Jan 2013 • 2 answers
Posted 23 Oct 2015 • 1 answer